Mathematical Software (TOMS)


Search Issue
enter search term and/or author name


ACM Transactions on Mathematical Software (TOMS), Volume 10 Issue 4, Dec. 1984

Algorithm 620: References and Keywords for Collected Algorithms of the ACM
John R. Rice, Richard J. Hanson
Pages: 359-360
DOI: 10.1145/2701.356100

The Need for an Industry Standard of Accuracy for Elementary-Function Programs
Cheryl M. Black, Robert Burton and Thomas H. Miller
Pages: 361-366
DOI: 10.1145/2701.356101

A bisection method for systems of nonlinear equations
A. Eiger, K. Sikorski, F. Stenger
Pages: 367-377
DOI: 10.1145/2701.2705

Algorithm 621: Software with Low Storage Requirements for Two-Dimensional, Nonlinear, Parabolic Differential Equations
B. P. Sommeijer, P. van der Houwen
Pages: 378-396
DOI: 10.1145/2701.356103

A generalized interval package and its use for semantic checking
Alan Bundy
Pages: 397-409
DOI: 10.1145/2701.2702

Algorithm 622: A Simple Macroprocessor
John R. Rice, Calvin and William A. Ward
Pages: 410-416
DOI: 10.1145/2701.356105

Interpolation of data on the surface of a sphere
Robert J. Renka
Pages: 417-436
DOI: 10.1145/2701.2703

Algorithm 623: Interpolation on the Surface of a Sphere
Robert J. Renka
Pages: 437-439
DOI: 10.1145/2701.356107

Algorithm 624: Triangulation and Interpolation at Arbitrarily Distributed Points in the Plane
Robert J. Renka
Pages: 440-442
DOI: 10.1145/2701.356108

Numerical Computation with General Two-Dimensional Domains
John R. Rice
Pages: 443-452
DOI: 10.1145/2701.356109

Algorithm 625: A Two-Dimensional Domain Processor
John R. Rice
Pages: 453-462
DOI: 10.1145/2701.356110

Computing contours by successive solution of quintic polynomial equations
Albrecht Preusser
Pages: 463-472
DOI: 10.1145/2701.2770

Algorithm 626: TRICP: a contour plot program triangular meshes
Albrecht Preusser
Pages: 473-475
DOI: 10.1145/2701.2772

Remark on “Algorithm 535: The QZ Algorithm to Solve the Generalized Eigenvalue Problem for Complex Matrices [F2]”
B. S. Garbow
Page: 476
DOI: 10.1145/2701.356113

Remark: Corrections and Errors in John Ivie's Some MACSYMA Programs for Solving Recurrence Relations
Pedro Celis
Pages: 477-478
DOI: 10.1145/2701.356114